# SDR SWAA2023011016130

- Difficulty date: September 21, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL SHELF HAS LIGHT CORROSION ON LOWER O/B FLANGE. REMOVED CORROSION IAW SRM 51-10-02-0G-0. EVALUATED MATERIAL LOSS. ORIGINAL THICKNESS .180'; LOSS .010'; REMAINING .170'. REMOVED CORROSION AND REPAIRD RH INTERCOSTAL SHELF LOWER O/B FLANGE IAW EA 22-153-02902.
